# SDR UPS97224769

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-111-01.00-02) ON STR 24 LT BS 720 TO 470 (MARKED).  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED AND REPLACED STR 24 LT STA 720 TO 740 IAW SRM 53-10-3, 51-20-0 AND 51-30-2.
